Doctor insights on:
Presistent increased frequency of emptying bladder, urinating, as a symptom of a disease state. 2 types: Mellitus (high blood glucose) & Insipidus (inadequate anti-diuretic hormone). In Diabetes mellitus, the far more common, glucose concentrations are ↑ed due to combination of 8 organ system changes referred to as the "ominous octet" & aggravated by intake of sugars (simple & complex ...Read more
Allergic to amoxicillin, taking metformin, atorvastatin and clopidogrel. Could I take omeprazole ?!
Omeprazole: At age 22 and you have diabetes you are either overweight or not taking the right medicine for diabetes. The other two meds - atorvastatin and clopidrogel - are fairly uncommon drugs for someone your age. What clinical problems do you have? Omeprazole has beneficial effects on your stomach but with the above three medicines I would recommend that you don't take it until you have seen your doctor. ...Read more
I'm on amoxicillin for a tooth infection &I have been urinating a lot these last two days I know that's a sign of a uti but wouldn't that work for uti?
Dental Infection: Amoxicillin will generally help to control your dental infection, but you will still need to seek definitive care from your dentist to eliminate it. As far as your concern as to whether you have a UTI, you should consult with your primary care physician. If they suspect a UTI, they would most likely want to do a urinalysis and subsequent culture and sensitivity if any bacteria are found. ...Read moreSee 2 more doctor answers
I have a cold and ear infections in both. Been on amoxicillin 7/10 days so far. Pain subsided mostly 2 days in. Both still closed. Should it be gone?
What's closed?: Colds are typically viral in nature & don't respond to antibiotics. There's a movement afoot not to treat ear infections w/antibiotics either but since you've finished 7 out of 10 days, better to finish your complete course. If you stop now, your risk for resistance increases dramatically. So i'm glad pain is subsiding but it won't go away completely just like that. It takes time. What's closed? ...Read moreSee 1 more doctor answer
Yeast inf. from amoxicillin lastest 2.5 weeks. Also caused burning with urination. Is this normal? Doc. also tested for herpes b/c red rash present.
Yeast inf. from amox: First, were you treated for yeast infection? If so vaginal cream or Diflucam ? Some women are resistant to normal treatments, and might require extended duration for these medications.Also could be a UTI that keeps irritating the skin. Another concern is underlying Diabetes ,with pts.taking much longer to rid of infections. Anemia or immunosuppresion from diseases can affect healing times. ...Read more
- Talk to a doctor live online for free
- Can amoxicillin cure cough?
- Amoxicillin 400mg/5ml dosage for 2 year old
- Ask a doctor a question free online
- Will amoxicillin treat pink eye
- Does amoxicillin expire?
- Can amoxicillin make you tired?
- Can you drink alcohol while taking amoxicillin?
- Talk to a infectious disease specialist online